Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2020

Statistical connections on decomposable Riemann manifold

Çağrı Karaman

AIMS Mathematics Cilt 5 · Sayı 5 · ss. 4722–4733 · 01.01.2020
DOI ile aç

Özet

Let (M, g, phi) be an n-dimensional locally decomposable Riemann manifold, that is, g(phi X, Y) = g(X, phi Y) and del phi = 0, where del is Riemann (Levi-Civita) connection of metric g. In this paper, we construct a new connection on locally decomposable Riemann manifold, whose name is statistical (alpha, phi)-connection. A statistical alpha-connection is a torsion-free connection such that (del) over barg = alpha C, where C is a completely symmetric (0, 3)-type cubic form. The aim of this article is to use connection (del) over bar and product structure phi in the same equation, which is possible by writing the cubic form C in terms of the product structure phi. We examine some curvature properties of the new connection and give examples of it.

Atıf için künye

Karaman, Ç. (2020). Statistical connections on decomposable Riemann manifold. AIMS Mathematics, 5(5), 4722–4733. https://doi.org/10.3934/math.2020302

BibTeX
@article{karaman2020-77585,
  author = {Karaman, Çağrı},
  title = {Statistical connections on decomposable Riemann manifold},
  journal = {AIMS Mathematics},
  year = {2020},
  volume = {5},
  number = {5},
  pages = {4722--4733},
  issn = {2473-6988},
  doi = {10.3934/math.2020302},
  url = {https://akademik.atauni.edu.tr/yayinlar/77585-statistical-connections-on-decomposable-riemann-manifold}
}